How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Jerry E Your Own Question
Dr. Jerry E
Dr. Jerry E, Doctor (MD/DO)
Category: Health
Satisfied Customers: 1085
Experience:  1 yr experience family medicine (adult and children), emergency medicine for five years
13500761
Type Your Health Question Here...
Dr. Jerry E is online now
A new question is answered every 9 seconds

Ive been having problems with diarehha for a year and half

Resolved Question:

I've been having problems with diarehha for a year and half every time I eat. I have seen the doctors at the VA Hospital but they can't find out why. They have eliminated:

Lactose intolerance
Gluten intolerance
Irritable bowel
Colonoscopy showed nothing
Eliminating medications one at time did not stop it

I have occasional abdominal pain which is worse if I go without eating

Can you help?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Jerry E replied 5 years ago.

Hello, this is Dr. E. Greetings from New York! I'm so glad you posted your question for me to answer, and I aim to provide you with accurate info.

 

Your gallbladder may be involved by releasing too much bile salts - ask your doctor to put you on questran (cholestyramine).

 

Dr. E

Customer: replied 5 years ago.
My gallbladder has been removed. I also forgot to mention that stool samples were negative for parasites.
Expert:  Dr. Jerry E replied 5 years ago.

If the liver has nowhere to store bile salts (the liver produces the bile) this can still explain your diarrhea and can still be treated with questran. Try it.

 

Dr. E

Dr. Jerry E and 5 other Health Specialists are ready to help you